Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 46, NWS Charleston, SC

August 25, 2012

NWS Charleston, SC issued this small craft advisory at Aug 25, 2012, 3:35 AM EDT. It took effect at Aug 25, 2012, 10:30 PM EDT. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2012, 3:35 AM EDT (07:35 UTC)
In effect from
Aug 25, 2012, 10:30 PM EDT
Expired
Aug 28, 2012, 11:05 AM EDT
In force
61 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WHUS72 KCHS 250735
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
335 AM EDT SAT AUG 25 2012

AMZ374-251545-
/O.NEW.KCHS.SC.Y.0046.120826T0600Z-120830T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
335 AM EDT SAT AUG 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 6 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 6 AM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
879 
WHUS72 KCHS 251947
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
347 PM EDT SAT AUG 25 2012

AMZ374-260400-
/O.CON.KCHS.SC.Y.0046.120826T0600Z-120830T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
347 PM EDT SAT AUG 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
6 AM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO 6 AM
EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
939 
WHUS72 KCHS 260230
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1030 PM EDT SAT AUG 25 2012

AMZ374-261030-
/O.EXT.KCHS.SC.Y.0046.120826T0230Z-120830T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1030 PM EDT SAT AUG 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
568 
WHUS72 KCHS 260749
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
349 AM EDT SUN AUG 26 2012

AMZ374-261600-
/O.EXT.KCHS.SC.Y.0046.000000T0000Z-120829T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
349 AM EDT SUN AUG 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
767 
WHUS72 KCHS 261531
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1131 AM EDT SUN AUG 26 2012

AMZ374-262345-
/O.CON.KCHS.SC.Y.0046.000000T0000Z-120829T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1131 AM EDT SUN AUG 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
554 
WHUS72 KCHS 261951
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EDT SUN AUG 26 2012

AMZ374-270400-
/O.CON.KCHS.SC.Y.0046.000000T0000Z-120829T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
351 PM EDT SUN AUG 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
479 
WHUS72 KCHS 270228
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1028 PM EDT SUN AUG 26 2012

AMZ374-271030-
/O.CON.KCHS.SC.Y.0046.000000T0000Z-120829T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1028 PM EDT SUN AUG 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
808 
WHUS72 KCHS 270758
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
358 AM EDT MON AUG 27 2012

AMZ374-271600-
/O.EXT.KCHS.SC.Y.0046.000000T0000Z-120828T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
358 AM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
172 
WHUS72 KCHS 271515
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1115 AM EDT MON AUG 27 2012

AMZ374-272315-
/O.CON.KCHS.SC.Y.0046.000000T0000Z-120828T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1115 AM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
481 
WHUS72 KCHS 271951
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EDT MON AUG 27 2012

AMZ374-280900-
/O.EXT.KCHS.SC.Y.0046.000000T0000Z-120828T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
351 PM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
366 
WHUS72 KCHS 280222
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1022 PM EDT MON AUG 27 2012

AMZ374-281100-
/O.CON.KCHS.SC.Y.0046.000000T0000Z-120828T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1022 PM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
142 
WHUS72 KCHS 280721
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
321 AM EDT TUE AUG 28 2012

AMZ374-281600-
/O.EXT.KCHS.SC.Y.0046.000000T0000Z-120828T2200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
321 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
665 
WHUS72 KCHS 281505
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1105 AM EDT TUE AUG 28 2012

AMZ374-281615-
/O.CAN.KCHS.SC.Y.0046.000000T0000Z-120828T2200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1105 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Aug 25, 1:22 AM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 25, 1:22 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
122 AM EDT SAT AUG 25 2012

.SYNOPSIS...
HIGH PRESSURE WILL EXTEND ACROSS THE REGION THROUGH THE WEEKEND
BEFORE WEAKENING AS TROPICAL CYCLONE ISAAC MOVES THROUGH THE
EASTERN GULF OF MEXICO EARLY NEXT WEEK. AFTER ISSAC PUSHES ONSHORE
ALONG THE GULF COAST MID WEEK...THE REMNANTS OF THE SYSTEM WILL
PROGRESS INLAND INTO THE TENNESSEE VALLEY DURING THE LATTER HALF
OF THE WEEK. ATLANTIC HIGH PRESSURE WILL EXPAND INTO THE SOUTHEAST
COAST LATE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
HIGH PRESSURE IS QUICKLY BUILDING SOUTH ALONG THE BACKSIDE OF LOW
PRESSURE OFF THE SE NORTH CAROLINA COAST. THIS WILL PRODUCE A
COOLER NIGHT FOR THE LOWCOUNTRY AND COASTAL EMPIRE WITH MOSTLY CLEAR
SKIES AND LIGHT NORTHERLY WINDS. LOWS FROM THE LOWER 60S INLAND TO
THE LOWER 70S BEACHES.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
UNDER SURFACE HIGH PRESSURE N/NW OF A STATIONARY FRONT AND IN THE
WAKE OF AN UPPER LOW PULLING AWAY TO THE NORTHEAST SUBSIDENCE/DRYING
SHOULD HOLD THE CHANCE FOR PRECIPITATION BELOW 15 PERCENT OVER
LAND SATURDAY THROUGH AT LEAST SATURDAY NIGHT. SUNDAY...ONSHORE
FLOW WILL PROVIDE SUFFICIENT MOISTURE TO JUSTIFY LOW CHANCE POPS
ACROSS SOUTHERN COUNTIES...BUT DUE TO THE INFLUENCE OF DRY INLAND
HIGH PRESSURE HELD POPS BELOW 15 PERCENT ACROSS NORTHERN/INLAND
COUNTIES.

ODDS STILL FAVOR TROPICAL CYCLONE ISAAC ADVANCING THROUGH THE
EASTERN GULF OF MEXICO AND INTO THE GULF COAST DURING THE FIRST HALF
OF NEXT WEEK. AS A RESULT...THE STATIONARY FRONT LOCATED
SOUTH/SOUTHEAST OF THE REGION WILL PUSH BACK INTO THE REGION AS A
COASTAL FRONT...AND DEEP LAYER SOUTHERLY FLOW WILL PUSH A PLUME
OF PWATS EXCEEDING 2 INCHES INTO THE REGION. AS A RESULT...POPS
WILL INCREASE BEGINNING MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
TROPICAL CYCLONE ISAAC IS STILL EXPECTED TO TRACK THROUGH THE
EASTERN GULF OF MEXICO EARLY NEXT WEEK AND TO PUSH ONSHORE ALONG THE
GULF COAST MIDWEEK. LATEST GUIDANCE MAINTAINS A NORTHERLY TRACK
INTO THE TENNESSEE VALLEY AFTER LANDFALL. WHILE THIS TRACK WOULD
SPARE THE REGION DIRECT TROPICAL CYCLONE IMPACTS...DEEP/MOIST
SOUTHERLY FLOW AND A SLOW-MOVING SURFACE WARM FRONT WILL STILL
SUPPORT DECENT RAIN CHANCES THROUGH MID WEEK. THE HAZARDOUS
WEATHER OUTLOOK WILL CONTINUE TO OUTLINE POTENTIAL IMPACTS
INCLUDING LOCALLY HEAVY RAIN AND COASTAL HAZARDS.

AS THE REMNANTS OF ISAAC AND THE WARM FRONT ADVANCE NORTH...ATLANTIC
HIGH PRESSURE WILL EXPAND INTO THE SOUTHEAST COAST AND THE CHANCE
FOR PRECIPITATION SHOULD DIMINISH THROUGH LATE WEEK.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS ARE LIKELY THROUGH 06Z/26. THERE ARE SMALL CHANCES
FOR BRIEF MVFR CIGS OVERNIGHT AT KCHS AND AGAIN SHORTLY AFTER
DAWN AT BOTH TERMINALS.

EXTENDED AVIATION OUTLOOK...LOW PROBABILITIES OF MVFR CIGS SUN
MORNING AT KSAV. OTHERWISE...INCREASING RISK FOR SUB-VFR
CONDITIONS IN SHOWERS/TSTMS IN ASSOCIATION WITH TROPICAL CYCLONE
ISAAC. WINDS WILL BE INCREASING EARLY NEXT WEEK WITH SOME GUSTY
CONDITIONS AND EVEN LLWS POSSIBLE.

&&

.MARINE...
LATEST BUOY AND COASTAL OBSERVATIONS INDICATE A SLIGHT SURGE IN
NORTH/NORTHEAST FLOW ACROSS THE SOUTH CAROLINA WATERS BY MID
AFTERNOON...A RESULT OF THE TIGHTENING PRESSURE GRADIENT BETWEEN A
DEPARTING WAVE OF LOW PRESSURE OVER THE WATERS AND A WEDGE OF HIGH
PRESSURE BUILDING INLAND. GUSTS UP TO 20 KT ARE POSSIBLE INTO THE
EVENING HOURS...BEFORE THE GRADIENT WEAKENS SLIGHTLY LATER
TONIGHT.

SATURDAY THROUGH WEDNESDAY...BETWEEN AND INLAND WEDGE OF HIGH
PRESSURE...A STATIONARY FRONT S/SE OF THE REGION AND N/NE OF
TROPICAL CYCLONE ISAAC...A SLOWLY TIGHTENING PRESSURE GRADIENT AND
BUILDING SEAS WILL COMMENCE ACROSS THE WATERS THIS WEEKEND. LATE
SATURDAY NIGHT OR EARLY SUNDAY...WAVE WATCH GUIDANCE FORECASTS 6
FT SEAS ADVANCING INTO WATERS BEYOND 20 NM. ELEVATED WINDS/SEAS
WILL THEN PERSIST THROUGH AT LEAST THE FIRST HALF OF NEXT WEEK AS
TROPICAL CYCLONE ISAAC MOVES THROUGH THE EASTERN GULF OF
MEXICO...LIKELY MAKING LANDFALL ALONG THE GULF COAST TUESDAY OR
WEDNESDAY...AND A WARM FRONT GRADUALLY PUSHES THROUGH THE WATERS.
SMALL CRAFT ADVISORY CONDITIONS SHOULD BECOME WIDESPREAD... AND
GALES WILL BE POSSIBLE ESPECIALLY ACROSS GA WATERS.

RIP CURRENTS...WAVE WATCH GUIDANCE CONTINUES TO PROJECT A 12 SECOND
PERIOD SE SWELL PUSHING TO THE COAST SATURDAY. WHEN COMBINED WITH AN
ONSHORE FLOW AND THE EFFECTS OF THE LUNAR PERIGEE...LOCAL GUIDANCE
DEPICTS A MODERATE RISK FOR RIP CURRENTS ON ALL BEACHES SATURDAY.
AN ELEVATED RISK FOR RIP CURRENTS WILL CONTINUE THROUGH THE
WEEKEND AND INTO AT LEAST THE MIDDLE OF NEXT WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...SPR/RJB
LONG TERM...RJB
AVIATION...
MARINE...SPR/79
Hazardous weather outlook, Aug 24, 4:27 PM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
427 PM EDT FRI AUG 24 2012

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-252030-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-
427 PM EDT FRI AUG 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TROPICAL WEATHER...TROPICAL CYCLONE ISSAC IS STILL EXPECTED TO
TRACK SOUTH AND WEST OF THE REGION THIS WEEKEND AND NEXT WEEK.
HOWEVER...SOME IMPACTS ASSOCIATED WITH THE TROPICAL CYCLONE AND A
WARM FRONT WILL BE POSSIBLE DURING THE EARLY TO MIDDLE PART OF
NEXT WEEK. DURING THIS TIME...EXPECT AT LEAST A SMALL THREAT FOR
FLOODING RAINFALL AND ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-SCZ048>051-252030-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
427 PM EDT FRI AUG 24 2012

...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

TROPICAL WEATHER...TROPICAL CYCLONE ISSAC IS STILL EXPECTED TO
TRACK SOUTH AND WEST OF THE REGION THIS WEEKEND AND NEXT WEEK.
HOWEVER...SOME IMPACTS ASSOCIATED WITH THE TROPICAL CYCLONE AND A
WARM FRONT WILL BE POSSIBLE DURING THE EARLY TO MIDDLE PART OF
NEXT WEEK. DURING THIS TIME...AN ELEVATED RISK OF RIP CURRENTS IS
LIKELY. ALSO...EXPECT AT LEAST A SMALL THREAT FOR FLOODING
RAINFALL...ISOLATED TORNADOES...HIGH SURF AND SHALLOW SALTWATER
FLOODING ALONG THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ052-252030-
TIDAL BERKELEY-
427 PM EDT FRI AUG 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TROPICAL WEATHER...TROPICAL CYCLONE ISSAC IS STILL EXPECTED TO
TRACK SOUTH AND WEST OF THE REGION THIS WEEKEND AND NEXT WEEK.
HOWEVER...SOME IMPACTS ASSOCIATED WITH THE TROPICAL CYCLONE AND A
WARM FRONT WILL BE POSSIBLE DURING THE EARLY TO MIDDLE PART OF
NEXT WEEK. EXPECT AT LEAST A SMALL THREAT FOR FLOODING
RAINFALL...ISOLATED TORNADOES AND MINOR SALTWATER FLOODING ALONG
THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-252030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
427 PM EDT FRI AUG 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TROPICAL WEATHER...TROPICAL CYCLONE ISSAC IS STILL EXPECTED TO
TRACK SOUTH AND WEST OF THE REGION THIS WEEKEND AND NEXT WEEK.
HOWEVER...SOME IMPACTS ASSOCIATED WITH THE TROPICAL CYCLONE AND A
WARM FRONT WILL BE POSSIBLE DURING THE EARLY TO MIDDLE PART OF
NEXT WEEK. GALES...HAZARDOUS SEAS AND EVEN WATERSPOUTS WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 3:46 PM EDTRip Current StatementCHS60 hr

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.